A Note on Regular Soft Substructures of a Soft Semigroup, International Journal of Mathematics Trends and Technology (IJMTT), Volume 65 Issue 5, May 2019, pp90-99, http://www.ijmttjournal.org.

of 10
All materials on our website are shared by users. If you have any questions about copyright issues, please report us to resolve them. We are always happy to assist you.
Similar Documents
Information Report
Category:

Arts & Culture

Published:

Views: 13 | Pages: 10

Extension: PDF | Download: 0

Share
Description
The aim of this paper is to study order properties of collections of soft substructures of a soft semigroup.
Tags
Recommended
View more...
We Need Your Support
Thank you for visiting our website and your interest in our free products and services. We are nonprofit website to share and download documents. To the running of this website, we need your help to support us.
Package

Thanks to everyone for your continued support.

No, Thanks
SAVE OUR EARTH

We need your sign to support Project to invent "SMART AND CONTROLLABLE REFLECTIVE BALLOONS" to cover the Sun and Save Our Earth.

More details...

Sign Now!

We are very appreciated for your Prompt Action!

x